Alert archive / South Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 7, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Feb 21, 2014, 11:28 AM EST for Orangeburg County, South Carolina. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2014, 11:28 AM EST (16:28 UTC)
- Expired
- Feb 21, 2014, 12:00 PM EST
- In force
- 32 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
County Orangeburg County, SC
The radar
The Columbia radar (KCAE), 64 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 6:39 AM EST | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 4.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 931 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 484 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 10:45 AM EST, 43 minutes earlier.
Area forecast discussion, Feb 21, 10:45 AM EST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 1045 AM EST FRI FEB 21 2014 .SYNOPSIS... COLD FRONT WILL CROSS THE AREA BY THIS AFTERNOON AND PUSH OFF THE COAST THIS EVENING...ALLOWING HIGH PRESSURE AND DRIER AIR TO BUILD INTO THE REGION INTO THE WEEKEND. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... HAVE CLEARED MOST OF SEVERE THUNDERSTORM WATCH 22 FROM OUR FORECAST AREA WITH THE EXCEPTION OF THE EXTREME EASTERN COUNTIES. COLD FRONT NOW PUSHING INTO THE WESTERN CAROLINAS WITH THE MAIN CONVECTION MOVING INTO THE EASTERN SC MIDLANDS. THIS FRONT IS FORECAST TO RAPIDLY MOVE THROUGH THE CWA...AND SHOULD GENERALLY BE MOVING EAST OF THE CWA BY 19Z. SKIES WILL BEGIN TO CLEAR FROM THE WEST DURING THE AFTERNOON. AS FOR TEMPERATURES...HIGHS WILL BE IN THE MID 60S...WITH TEMPERATURES ONLY SLOWLY CLIMBING THROUGH THE MORNING AND THEN FALLING DURING THE AFTERNOON ACROSS THE WEST. BETTER WARMING ACROSS THE EAST DUE TO THE TIMING OF THE FRONT. && .SHORT TERM /7 PM THIS EVENING THROUGH SATURDAY NIGHT/... THE FRONT WILL BE SWEEPING OFFSHORE EARLY THIS EVENING...BRINGING DRIER AIR INTO THE CWA TONIGHT. WINDS ARE EXPECTED TO DIMINISH TO LESS THAN 5 MPH. LOWS TONIGHT SHOULD FALL INTO THE UPPER 30S TO THE LOWER 40S. DRY HIGH PRESSURE WILL CONTINUE TO BUILD IN OVER THE AREA FOR SATURDAY. COOLER WITH HIGHS IN THE MIDDLE TO 60S. OVERNIGHT LOWS MAINLY IN THE LOWER TO MIDDLE 40S SATURDAY NIGHT. && .LONG TERM /SUNDAY THROUGH THURSDAY/... BOTH THE GFS AND THE ECMWF REMAIN IN GOOD AGREEMENT WITH THE UPPER LEVEL WIND PATTERN THROUGH MUCH OF THE LONGER TERM PERIOD...WITH MINOR TIMING/STRENGTH ISSUES SHOWING UP BY THURSDAY. BOTH MODELS SHOWING NEAR ZONAL FLOW ALOFT WITH WEAK IMPULSES WILL BE THE RULE FROM SUNDAY THROUGH WEDNESDAY. BY THURSDAY THE MODELS BEGIN SHOWING A BROAD UPPER TROUGH DEVELOPING OVER THE SOUTHERN PLAINS...WITH THE ECMWF BEING SLIGHTLY FASTER...WHILE THE GFS IS THE DEEPER OF THE TWO. IN GENERAL THROUGH THE PERIOD...WITH THE WEAK IMPULSES MOVING THROUGH THE REGION IN THE ZONAL FLOW...EXPECT A SLIGHT CHANCE OF SHOWERS AT TIMES FOR PORTIONS OF THE LONG TERM WITH SOME LOW CONFIDENCE WITH THE TIMING ISSUES. TEMPERATURES THROUGH THE LONG TERM WILL BE NEAR TO SLIGHTLY ABOVE NORMAL. && .AVIATION /16Z FRIDAY THROUGH TUESDAY/... COLD FRONT AND SHOWER/THUNDERSTORM ACTIVITY NOW MOVING INTO THE EASTERN HALF OF THE CWA....EXPECTED TO BE EAST OF THE TAF SITES BY 19Z. KOGB WILL SEE THUNDERSTORM ACTIVITY WITH POSSIBLE WINDS GUSTS TO 35 KTS BETWEEN 15-17Z. WINDS BEHIND COLD FRONT WILL BECOME WESTERLY 10-20 KTS THIS AFTERNOON WEST TO EAST. WESTERLY WIND DIMINISHES TO 5-15 KTS BY LATE AFTERNOON WITH VFR ALL TAF SITES. EXTENDED AVIATION OUTLOOK...RESTRICTIONS POSSIBLE SUNDAY NIGHT AND AGAIN TUESDAY AS A COUPLE FRONTAL BOUNDARIES CROSS THE AREA. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
Hazardous weather outlook, Feb 21, 6:46 AM EST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 646 AM EST FRI FEB 21 2014 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-221200- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 646 AM EST FRI FEB 21 2014 ...SEVERE THUNDERSTORM WATCH 22 IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Feb 21, 7:32 AM EST, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
732 AM EST FRI FEB 21 2014
GAZ040-063>065-077-SCZ018-020-021-025>028-030-211330-
AIKEN-BURKE-COLUMBIA-EDGEFIELD-FAIRFIELD-LEXINGTON-LINCOLN-MCCORMICK-
MCDUFFIE-NEWBERRY-RICHLAND-RICHMOND-SALUDA-
732 AM EST FRI FEB 21 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF RICHMOND...
MCDUFFIE...LINCOLN...BURKE...COLUMBIA...EDGEFIELD...FAIRFIELD...
LEXINGTON...MCCORMICK...NEWBERRY...RICHLAND...SALUDA AND AIKEN
COUNTIES THROUGH 830 AM EST...
AT 730 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 35 MILES NORTH OF
WHITMIRE TO 27 MILES SOUTHWEST OF THOMSON...MOVING EAST AT 35 TO 40
MPH. WINDS WILL BE STRONG ENOUGH TO TAKE DOWN LARGE BRANCHES OR
SMALL TREES THAT HAVE BEEN WEAKENED BY LAST WEEKS WINTER STORM.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GLOVERVILLE...AIKEN...BATESBURG...BELVEDERE...CLEARWATER...
EDGEFIELD...JOHNSTON...LEESVILLE...MCCORMICK...NEWBERRY...NORTH
AUGUSTA...PROSPERITY...RIDGE SPRING...SALUDA...WHITMIRE...AUGUSTA...
EVANS...FORT GORDON...GROVETOWN...HARLEM...HEPHZIBAH...MARTINEZ...
THOMSON AND WAYNESBORO...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&
LAT...LON 3288 8230 3325 8225 3331 8234 3335 8255
3352 8262 3400 8223 3398 8200 3413 8188
3420 8195 3430 8190 3453 8165 3445 8153
3450 8143 3458 8142 3455 8099 3281 8217
TIME...MOT...LOC 1230Z 270DEG 55KT 3500 8135 3320 8268
SJNSpecial weather statement, Feb 21, 8:30 AM EST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
830 AM EST FRI FEB 21 2014
GAZ040-063>065-077-SCZ015-018-020-021-025>028-030-211430-
AIKEN-BURKE-COLUMBIA-EDGEFIELD-FAIRFIELD-LANCASTER-LEXINGTON-LINCOLN-
MCCORMICK-MCDUFFIE-NEWBERRY-RICHLAND-RICHMOND-SALUDA-
830 AM EST FRI FEB 21 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF RICHMOND...
MCDUFFIE...LINCOLN...BURKE...COLUMBIA...EDGEFIELD...FAIRFIELD...
LANCASTER...LEXINGTON...MCCORMICK...NEWBERRY...RICHLAND...SALUDA AND
AIKEN COUNTIES THROUGH 930 AM EST...
AT 830 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 21 MILES NORTH OF
LANCASTER TO 15 MILES NORTHWEST OF MIDVILLE...MOVING EAST AT 35 TO
40 MPH. THESE WINDS WILL BE STRONG ENOUGH TO TAKE DOWN SMALL TO
LARGE BRANCHES THAT HAVE BEEN WEAKENED BY LAST WEEKS WINTER STORM.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GLOVERVILLE...AIKEN...BATESBURG...BELVEDERE...CLEARWATER...
EDGEFIELD...ELGIN...HEATH SPRINGS...IRMO...IRWIN...JACKSON...
JOHNSTON...LANCASTER...LEESVILLE...LEXINGTON...MCCORMICK...NEW
ELLENTON...NEWBERRY...NORTH AUGUSTA...OAK GROVE...PROSPERITY...RED
BANK...RIDGE SPRING...SALUDA...SOUTH CONGAREE...SPRINGDALE...ST.
ANDREWS...WEST COLUMBIA...WHITMIRE...WINNSBORO...AUGUSTA...EVANS...
FORT GORDON...GROVETOWN...HARLEM...HEPHZIBAH...MARTINEZ...MIDVILLE...
THOMSON AND WAYNESBORO...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
PEA SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&
LAT...LON 3282 8230 3324 8225 3335 8255 3354 8263
3399 8222 3398 8200 3430 8190 3453 8165
3445 8153 3458 8142 3455 8088 3507 8091
3507 8090 3483 8079 3473 8050 3450 8068
3446 8088 3437 8077 3319 8177 3294 8185
TIME...MOT...LOC 1328Z 292DEG 52KT 3500 8071 3287 8237
SJNSpecial weather statement, Feb 21, 9:31 AM EST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
931 AM EST FRI FEB 21 2014
GAZ065-077-SCZ015-016-020>022-025>031-035>037-041-211530-
AIKEN-BAMBERG-BARNWELL-BURKE-CALHOUN-CHESTERFIELD-EDGEFIELD-
FAIRFIELD-KERSHAW-LANCASTER-LEE-LEXINGTON-NEWBERRY-ORANGEBURG-
RICHLAND-RICHMOND-SALUDA-SUMTER-
931 AM EST FRI FEB 21 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF RICHMOND...BURKE...
BAMBERG...CHESTERFIELD...EDGEFIELD...FAIRFIELD...KERSHAW...
LANCASTER...LEE...LEXINGTON...NEWBERRY...RICHLAND...SALUDA...AIKEN...
CALHOUN...SUMTER...ORANGEBURG AND BARNWELL COUNTIES THROUGH 1030 AM
EST...
AT 930 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 13 MILES NORTH OF
PAGELAND TO 13 MILES SOUTHEAST OF MIDVILLE...MOVING SOUTHEAST AT 60
MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
AIKEN...BAMBERG...BARNWELL...BISHOPVILLE...
BLACKVILLE...BOWMAN.CAMDEN...CHESTERFIELD...COLUMBIA...DENMARK...LAN
CASTER...LEXINGTON...ORANGEBURG...SUMTER...SPRINGDALE...WINNSBORO...A
UGUSTA...WAYNESBORO...FORT JACKSON...FIVE POINTS AND SAVANNAH RIVER
SITE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&
LAT...LON 3454 7983 3436 8028 3437 8017 3408 8006
3378 8030 3371 8048 3356 8049 3306 8090
3302 8108 3315 8155 3304 8154 3291 8176
3283 8232 3325 8226 3457 8132 3455 8088
3507 8091 3482 8079 3480 7993 3462 7978
TIME...MOT...LOC 1427Z 299DEG 52KT 3492 8040 3261 8206
SJNSpecial weather statement, Feb 21, 9:33 AM EST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
933 AM EST FRI FEB 21 2014
GAZ065-077-SCZ015-016-020>022-025>031-035>037-041-211530-
AIKEN-BAMBERG-BARNWELL-BURKE-CALHOUN-CHESTERFIELD-EDGEFIELD-
FAIRFIELD-KERSHAW-LANCASTER-LEE-LEXINGTON-NEWBERRY-ORANGEBURG-
RICHLAND-RICHMOND-SALUDA-SUMTER-
933 AM EST FRI FEB 21 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF RICHMOND...BURKE...
BAMBERG...CHESTERFIELD...EDGEFIELD...FAIRFIELD...KERSHAW...
LANCASTER...LEE...LEXINGTON...NEWBERRY...RICHLAND...SALUDA...AIKEN...
CALHOUN...SUMTER...ORANGEBURG AND BARNWELL COUNTIES THROUGH 1030 AM
EST...
AT 930 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 13 MILES NORTH OF
PAGELAND TO 13 MILES SOUTHEAST OF MIDVILLE...MOVING EAST AT 35 TO 40
MPH. WINDS WILL BE STRONG ENOUGH TO TAKE DOWN LARGE BRANCHES OR
SMALL TREES THAT HAVE BEEN WEAKENED BY LAST WEEKS WINTER STORM.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
AIKEN...BAMBERG...BARNWELL...BISHOPVILLE...
BLACKVILLE...BOWMAN.CAMDEN...CHESTERFIELD...COLUMBIA...DENMARK...LAN
CASTER...LEXINGTON...ORANGEBURG...SUMTER...SPRINGDALE...WINNSBORO...A
UGUSTA...WAYNESBORO...FORT JACKSON...FIVE POINTS AND SAVANNAH RIVER
SITE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&
LAT...LON 3454 7983 3436 8028 3437 8017 3408 8006
3378 8030 3371 8048 3356 8049 3306 8090
3302 8108 3315 8155 3304 8154 3291 8176
3283 8232 3325 8226 3457 8132 3455 8088
3507 8091 3482 8079 3480 7993 3462 7978
TIME...MOT...LOC 1427Z 299DEG 52KT 3492 8040 3261 8206
SJNSpecial weather statement, Feb 21, 10:30 AM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1030 AM EST FRI FEB 21 2014
SCZ015-016-022-028-029-031-036>038-041-211630-
BAMBERG-CALHOUN-CHESTERFIELD-CLARENDON-KERSHAW-LANCASTER-LEE-
ORANGEBURG-RICHLAND-SUMTER-
1030 AM EST FRI FEB 21 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BAMBERG...
CHESTERFIELD...KERSHAW...LANCASTER...LEE...RICHLAND...CALHOUN...
SUMTER...CLARENDON AND ORANGEBURG COUNTIES THROUGH 1130 AM EST...
AT 1030 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM PAGELAND TO 37
MILES SOUTHWEST OF EHRHARDT...MOVING EAST AT 35 TO 40 MPH. WINDS
MAY BE STRONG ENOUGH TO TAKE DOWN LARGE BRANCHES OR SMALL TREES
THAT HAVE BEEN WEAKENED BY LAST WEEKS WINTER STORM.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BAMBERG...BISHOPVILLE...BOWMAN...BRANCHVILLE...BROOKDALE...CAMDEN...
CHERAW...CHESTERFIELD...DENMARK...EASTOVER...ELLOREE...HOLLY
HILL...LUGOFF...MANNING...ORANGEBURG...PAGELAND...SOUTH SUMTER...ST.
MATTHEWS...SUMMERTON AND SUMTER...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&
LAT...LON 3454 7983 3436 8028 3437 8017 3415 8015
3400 7990 3394 7997 3387 7988 3350 8009
3326 8030 3333 8051 3306 8090 3302 8108
3316 8123 3343 8122 3371 8106 3376 8092
3376 8102 3482 8040 3481 7994 3462 7978
TIME...MOT...LOC 1527Z 288DEG 47KT 3475 8034 3263 8126
SJNLocal storm report, Feb 21, 11:13 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1113 AM EST FRI FEB 21 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND DMG 4 ESE WAYNESBORO 33.06N 81.96W
02/21/2014 BURKE GA UTILITY COMPANY
JEFFERSON ELECTRIC REPORTED A FIRE ON HWY 24
SOUTHEAST OF WAYNESBORO FROM DOWN
POWERLINES.
&&
NWS COLUMBIA SC
IRIS SYSTEMThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 6:34 AM EST | Special Weather Statement | CAE | Edgefield, McCormick, Newberry | 56 min |
| Feb 21, 7:32 AM EST | Special Weather Statement | CAE | Edgefield, Fairfield, Newberry, Saluda | 58 min |
| Feb 21, 8:30 AM EST | Special Weather Statement | CAE | Aiken, Edgefield, Fairfield, Lancaster, Lexington, Newberry and 1 more | 60 min |
| Feb 21, 9:31 AM EST | Special Weather Statement | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Fairfield and 7 more | 59 min |
| Feb 21, 9:33 AM EST | Special Weather Statement | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Fairfield and 7 more | 57 min |
| Feb 21, 10:30 AM EST | Special Weather Statement | CAE | Bamberg, Calhoun, Chesterfield, Clarendon, Kershaw, Lee and 2 more | 60 min |
| Feb 21, 11:41 AM EST | Special Weather Statement | CAE | Clarendon | 49 min |
| Feb 21, 9:15 AM EST | Severe Thunderstorm Warning | CAE | Burke | 45 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.